A full uniform Artin-Rees theorem.
Journal für die reine und angewandte Mathematik, Tome 394 (1989), pp. 203-207
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1989__394_153108,
author = {L. O'Carroll and A.J. Duncan},
title = {A full uniform {Artin-Rees} theorem.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {203--207},
year = {1989},
volume = {394},
zbl = {0659.13002},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__394_153108/}
}
L. O'Carroll; A.J. Duncan. A full uniform Artin-Rees theorem.. Journal für die reine und angewandte Mathematik, Tome 394 (1989), pp. 203-207. http://geodesic.mathdoc.fr/item/JRAM_1989__394_153108/